# SDR IPXA2015082992856

- Difficulty date: August 11, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 59,681 hours, 10,445 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, AREA OF DELAMINATION ON LOWER SURFACE OF RT OTBD AIRLERON, OTBD END REPAIRED DELAMINATED IAW SRM 57-60-80.  REPAIR 1 AND 51-62-01, PARA. 7.
